# SDR CA141031006

- Difficulty date: October 30, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTED NOSE GEAR DID NOT GO UP AND LOCK ON RETRACTION.  AIR RETURN FOR GEAR DISAGREE.  CREW DID DECLARE AN EMERGENCY.  MAINTENANCE FOUND DAMGED NLG HARNESS AND BRACKET.  R & R HARNESS AND BRACKET.  OPS CHECKED GOOD.
